# SDR P5CA0300963

- Difficulty date: October 12, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 11,611 hours, 2,085 cycles
- Engine: Ge CF680
- Engine time: 11,611 hours, 2,085 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Condition: Inactive
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT PUSHBACK, NR 3 ENGINE DID NOT START.  NO FUEL FLOW.  REF DMI 31578.  REACTIVATED NR 3 ENG FUEL VALVE. EICAS MESSAGE GROUND.  NR 3 ENG STARTS, GROUND STARTS NORMAL, IAWMM 71-00-00. DMI CLEARED, PLACARDS REMOVED.
